# SDR YENA20120407470

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 15,697 hours, 9,350 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070865
- Part serial: 2010030277
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 5,051 hours, 3,010 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1402, CREW DECLARED EMERGENCY AND DIVERTED DUE TO BLEED 1 FAIL, CABIN ALTITUDE CLIMBS AT 230 WITH BLEED 2.  IN DESCENT QRH FIXES ISSUE.  CLIMBED BACK TO ALTITUDE AND BLEED 1 FAILS AGAIN AT 250.  FOUND MULTIPLE HITS ON FAN AIR VALVE.  REMOVED AND REPLACED NR 1 FAN AIR VALVE IAW AMM 36-11-09.  LEAK AND OPS CHECKED OK.
